# SDR FDEA201810132863

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 668 FOUND CRACK. CRACKED RIB DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED NEW RIB DOUBLER AS PER DRAWING ARB3954 REVISION K. INSTALLED NEW RIB DOUBLER AT RIGHT HAND WING FIXED LEADING EDGE AT XOS 668 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
